Erika Hausenblas

Research output

  1. Published

    Controllability and qualitative properties of the solutions to SPDEs driven by boundary Lévy noise

    Hausenblas, E. & Razafimandimby, P., 7 May 2015, In: Stochastic Partial Differential Equations: Analysis and Computations. 3.2015, 2, p. 221-271 51 p., 10.1007/s40072-015-0047-.

    Research output: Contribution to journalArticleResearchpeer-review

  2. Published

    Copulas in Hilbert spaces

    Hausenblas, E. & Markua, R., 16 Mar 2016, In: Stochastics. 89.2017, 1, p. 222-239 18 p.

    Research output: Contribution to journalArticleResearchpeer-review

  3. Published
  4. Published

    Ergodicity of stochastic shell models driven by pure jump noise

    Hausenblas, E., Razafimandimby, P. & Bessaih, H., 2016, In: SIAM Jounal of Mathematical Analysis. 48, 2, p. 1423-1458 25 p.

    Research output: Contribution to journalArticleResearchpeer-review

  5. Published
  6. Published

    Maximal inequalities for Stochastic convolutions driven by compensated Poisson random measures in Banach spaces

    Hausenblas, E., Brzezniak, Z. & Zhu, J., 2016, In: Annales de l'Institut Henri Poincare. 53, 2, p. 937-956 21 p.

    Research output: Contribution to journalArticleResearchpeer-review

  7. Published

    Nonlinear filtering with correlated Lévy noise characterized by copulas

    Hausenblas, E. & Fernando, P., 1 May 2018, In: Brazilian Journal of Probability and Statistics. 32.2018, 2, p. 374–421 45 p.

    Research output: Contribution to journalArticleResearchpeer-review

  8. Published

    Implicit Euler method for numerical solution of nonlinear stochastic partial differential equations with multiplicative trace class noise

    Hausenblas, E., Kamrani, M. & Hosseini, M., 2018, In: Mathematical Methods in the Applied Sciences. p. 1-20 20 p.

    Research output: Contribution to journalArticleResearchpeer-review

  9. Published

    Nonlinear filtering with correlated Lévy noise characterized by copulas

    Hausenblas, E. & Fernando, B. P. W., 2018, In: Brazilian Journal of Probability and Statistics. 32, 2, p. 250-274 24 p.

    Research output: Contribution to journalArticleResearchpeer-review

  10. Published

    The Second Kummer Function with Matrix Parameters and Its Asymptotic Behaviour

    Hausenblas, E. & Wehowar, G., 2 Dec 2018, In: Abstract and applied analysis. 2018, 2018, p. 1-8 8 p.

    Research output: Contribution to journalArticleResearchpeer-review